# SDR ASOA2015080413565

- Difficulty date: August 4, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 31,123 hours, 28,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SILL DOUBLER FWD OF SERVICE DOOR HAS CORROSION.  REMOVED FLOOR SILL DOUBLER FWD OF SERVICE DOOR IAW SRM 51-42-06.  INSTALLED NEW SERVICEABLE FLOOR SILL ANGLE FWD OF SERVICE DOOR IAW SRM 51-42-06 & SRM TR 51-32.
